# SDR AALA202412302312

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 26,031 hours, 10,269 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT THE LANDING GEAR DOORS WERE NOT CLOSED AFTER RAISING THE LANDING GEAR ON TAKEOFF. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
